On the Multiplicity of Solutions for a Fully Nonlinear Emden-Fowler Equation
MetadataShow full metadata
We are concerned with the existence of two solutions for a fully nonlinear Emden-Fowler type equation. One solution is obtained via local minimization while the second solution follows by a mountain pass argument. A non-existence result in strictly star-shaped domains is also proven.
CitationSquassina, M. (2001). On the multiplicity of solutions for a fully nonlinear Emden-Fowler equation. Electronic Journal of Differential Equations, 2001(63), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.